- Apap Junior contains paracetamol, which has analgesic and antipyretic effects.
Apap Junior 250 mg, 10 sachets with granules
Paracetamolum
- Description
Apap Junior contains paracetamol, which belongs to the pharmacotherapeutic group of analgesics (painkillers), which also act as antipyretics (antipyretics).
- Indications
Apap Junior is used to lower fever and relieve mild or moderate pain
- Contraindications
When not to take Apap Junior
- if the patient is allergic (hypersensitive) to paracetamol or any of the other ingredients of Apap Junior,
if the patient has severe liver failure. - Dosage
The dose of Apap Junior depends on age and body weight, usually a single dose is 10-15 mg of paracetamol per kilogram of body weight, up to a total daily dose of 60-75 mg/kg of body weight. The appropriate interval between doses depends on the symptoms and the maximum total daily dose. There should be at least a 6-hour interval between two doses, which means taking the medicine a maximum of 4 times a day.
Body weight 17 kg-25 kg (age 4-8 years): Single dose 250 mg of paracetamol (1 sachet); Maximum daily dose 1000 mg of paracetamol (4 sachets).
Body weight 26 kg-40 kg (age 8-12 years): Single dose 500 mg of paracetamol (2 sachets); Maximum daily dose 1500 mg of paracetamol (6 sachets).
The granules should be taken directly into the mouth on the tongue and then swallowed without water.
Reviews
There are no reviews yet.